Posted by: Liza | 2009-04-30

Weight gain and Seroquel

Since I' ve been on Seroquel, I' ve gained over 5 kgs. I' m also on Wellbutrin. Sometimes I feel so blown up that even sitting up straight is uncomfortable with my distended tummy in the way. If I relax and don' t concentrate on pulling in, I look 6 months pregnant. Flatulence is also a big problem. Could I use Bevispas and/or Pankreoflat with my current meds? I' ve used both with great success in the past.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I think you could use these without problem, but check with your prescribing doc As you know these products help relieve these symptoms, presumably you've experienced this before, and not in association with the psych drugs. Remember that good diet and exercise still works

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.